| Catalog Number |
SCF-605 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allergan aesthetics received, a report.Via nbir of a left side capsular contracture, baker grade iii.The device has been explanted and replaced.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.Follow-up is not possible with the initial reporter.Therefore, additional event, product and/or patient details are not attainable.The reason for reoperation is: capsular contracture, baker grade iii.
Event or Problem Description
Allergan aesthetics received a report via nbir of a left side capsular contracture, baker grade iii.The device has been explanted and replaced.